MathSciNet Relay Station
MathSciNet bibliographic data
MR2102389 37C29 (34C37)
Li, Zhong; Chen, Guanrong; Halang, Wolfgang A. Homoclinic and heteroclinic orbits in a modified Lorenz system. Inform. Sci. 165 (2004), no. 3-4, 235–245.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement